# SDR AALA970678

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47829
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT WING ATTACH FITTINGS IS CRACKED AT STATION 1159, BETWEEN LONGERON 34L AND 35L.  REPAIRED CRACKED WING ATTACHMENT FITTING PER SRM 57-20-00 VOL I PG 25.  (M)
